# SDR ASAA0590106

- Difficulty date: April 28, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261017
- Condition: Dented
- Location: Fs 727j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND AFT BAY NR 3 FLOOR PANEL HAS NUMEROUS DENTS.  FABRICATED REPLACEMENT.  (M)
